MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA BALL HEADS: BIPOLAR HEAD BIPOLAR HEAD 28X51

MEDACTA INTERNATIONAL SA BALL HEADS: BIPOLAR HEAD BIPOLAR HEAD 28X51
Model Number 25060.2851
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 05/11/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 12 may 2021: lot 1811811: (b)(4) items manufactured and released on 20-may-2019.Expiration date: 2024-05-05.No anomalies found related to the problem to date, (b)(4) items of the same lot have been already sold without any other similar reported event.Clinical evaluation performed by medical affairs director: few days after partial hip replacement, the bipolar head dislocated from the natural acetabulum of the patient.The surgeon decided then to transform the partial hip to a total hip and therefore the components were explanted.No reason to suspect any device deficiency as the main cause for this reoperation.
 
Event or Problem Description
Revision surgery performed 11 days after the primary due to bipolar head luxation posteriorly from the acetabulum.The surgeon successfully revised the bipolar head, cocr head and stem.

Brand Name
BALL HEADS: BIPOLAR HEAD BIPOLAR HEAD 28X51
Common Device Name
BIPOLAR HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11973431
Report Number3005180920-2021-00476
Device Sequence Number19097426
Product Code KWY
UDI-Device Identifier07630030843730
UDI-Public07630030843730
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K091967
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/05/2024
Device Model Number25060.2851
Device Catalogue Number25060.2851
Device Lot Number1811811
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2021
Initial Report FDA Received Date06/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;